From the symptoms it sounds like eczema. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites.He can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.
Hope it helps.Take care and pls do keep me posted on how he is doing or in case you have any additional doubts.Kind regards.
I had the same thing. I tried everything including doctors but then I found the cure. Go to Family Dollar and buy two products: Triple Antibiotic Plus Pain Relief Cream and a little yellow pot of Sulfur 8 Scalp Conditioner.
Put the antibiotic on in the morning and the Sulfur 8 on at bedtime. In less than a week, your problem should almost gone. I also take take a zinc supplement every day too.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.